# SDR DALA2020083102886

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 59,917 hours, 19,559 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Empty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE INFLATION BOTTLE AT DOOR R1 WAS DEPLETED OF ITS CHARGE (IN THE RED). THIS WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE R1 DOOR SLIDE WAS REPLACED PER WORK CARD 2566-9001-1R. THE RII JIC 2566-9001-1R WAS COMPLIED WITH BY M. CAWELTI 280891 LAS/250 RII.
